Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 188, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Sep 13, 2011, 7:05 PM EDT for Hamilton County, Herkimer County, New York. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2011, 7:05 PM EDT (23:05 UTC)
- Expired
- Sep 13, 2011, 8:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Hamilton County, NY, Herkimer County, NY
The radar
The Ft Drum radar (KTYX), 78 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 7:10 PM EDT | TSTM WND DMG | 5 Nne Woodgate, NY | TREE FELL ON TRANSMISSION LINE ON MOOSE RIVER ROAD CUTTING POWER TO 5900 PEOPLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 167 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 741 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
956 WUUS51 KALY 132305 SVRALY NYC041-043-140000- /O.NEW.KALY.SV.W.0188.110913T2305Z-110914T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBANY NY 705 PM EDT TUE SEP 13 2011 THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL HAMILTON COUNTY IN EASTERN NEW YORK... NORTHERN HERKIMER COUNTY IN EASTERN NEW YORK... * UNTIL 800 PM EDT * AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF MCKEEVER...OR 14 MILES SOUTHWEST OF OLD FORGE...AND MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MCKEEVER BY 710 PM EDT... NICKS LAKE CAMPGROUND AND OLD FORGE BY 720 PM EDT... ALGER ISLAND PUBLIC CAMPGROUND BY 730 PM EDT... LIMEKILN LAKE CAMPGROUND...INLET AND EAGLE BAY BY 735 PM EDT... EIGHTH LAKE CAMPGROUND BY 740 PM EDT... RAQUETTE LAKE AND BROWN TRACT POND CAMPGROUND BY 745 PM EDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV. && LAT...LON 4389 7446 4352 7439 4347 7510 4377 7513 TIME...MOT...LOC 2305Z 259DEG 34KT 4362 7516 $$ JPV/GJM
1 follow-up statement
856 WWUS51 KALY 132359 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 759 PM EDT TUE SEP 13 2011 NYC041-043-140009- /O.EXP.KALY.SV.W.0188.000000T0000Z-110914T0000Z/ HAMILTON NY-HERKIMER NY- 759 PM EDT TUE SEP 13 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HERKIMER AND CENTRAL HAMILTON COUNTIES WILL EXPIRE AT 800 PM EDT... THE THUNDERSTORM THAT PROMPTED THE WARNING IS NO LONGER SEVERE. HOWEVER...GUSTY WINDS AND SMALL HAIL ARE STILL POSSIBLE. PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV. LAT...LON 4389 7446 4352 7439 4347 7510 4377 7513 TIME...MOT...LOC 2359Z 259DEG 34KT 4372 7447 $$ JPV
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 6:55 PM EDT, 10 minutes earlier.
Area forecast discussion, Sep 13, 6:55 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 655 PM EDT TUE SEP 13 2011 .SYNOPSIS... A COLD FRONT APPROACHING FROM THE GREAT LAKES WILL MOVE SOUTHEASTWARD ACROSS THE REGION TONIGHT...BRINGING ISOLATED TO SCATTERED THUNDERSTORMS. WEAK HIGH PRESSURE WILL CREST OVER THE REGION ON WEDNESDAY...BEFORE A MUCH STRONGER COLD FRONT PUSHES EASTWARD ACROSS NEW YORK AND NEW ENGLAND LATE WEDNESDAY NIGHT INTO THURSDAY. A LARGE AREA OF HIGH PRESSURE WILL SLOWLY DRIFT EASTWARD ACROSS THE REGION THROUGH THE WEEKEND...BRINGING MUCH COOLER AND DRIER FALL WEATHER. && .NEAR TERM /UNTIL 7 AM WEDNESDAY MORNING/... AS OF 655 PM...WATCHING A LINE OF CONVECTION THAT FORMED EAST OF LAKE ONTARIO AND LOW MOVING FROM THE TUG HILL PLATEAU INTO THE WESTERN ADIRONDACKS. DEEP LAYER SHEAR HAS INCREASED TO AROUND 35-40 KT IN THE 0-6 KM LAYER FROM THE 22Z SPC/RUC ANALYSIS...HOWEVER SBCAPE VALUES ARE DROPPING TO AROUND 1000 J/KG SO WILL HAVE TO WATCH FOR POTENTIAL FOR THESE STORMS TO BECOME SEVERE BUT LOSS OF DAYTIME HEATING AND INSTABILITY MAY RESULT IN ONLY A 1-2 HOUR PERIOD FOR A SEVERE THREAT. THE AREA OF CONVECTION LINES UP WITH PREVIOUS THINKING FOR WHERE THE BEST CHANCE WOULD BE...BUT SINCE A LINE HAS FORMED WILL INCREASE POPS TO LIKELY ACROSS NORTHERN HERKIMER AND HAMILTON COUNTIES THIS EVENING. OTHERWISE MADE MINIMAL CHANGES TO THE GOING FORECAST. PREVIOUS NEAR TERM DISCUSSION... AS OF 430 PM...ONLY AREA OF TOWERING CU OVER THE WESTERN ADIRONDACKS AT THIS TIME TIME...WITH VERY LITTLE VERTICAL CLOUD DEVELOPMENT ELSEWHERE AS OF 4 PM. CAPE VALUES FROM THE 19Z SPC/RUC ANALYSIS INDICATE AROUND 1000-1500 J/KG HAS BUILT ACROSS THE AREA IN A RELATIVELY WELL MIXED ENVIRONMENT. THE BEST DEEP LAYER SHEAR STILL LIES JUST NORTH AND WEST OF THE FORECAST AREA...AND WILL LIKELY ONLY GRAZE AREAS NORTH AND WEST OF THE CAPITAL REGION...WHERE SPC CONTINUES TO OUTLINE A SLIGHT RISK OF SEVERE STORMS INTO THE EVENING. ONLY A FEW SHOWERS HAVE DEVELOPED SO FAR ACROSS NORTHERN HERKIMER/HAMILTON COUNTIES...AS CONVERGENCE ASSOCIATED WITH THE SURFACE COLD FRONT LAGS BACK TO THE WEST OVER CENTRAL LAKE ONTARIO AND WEST OF THE ST LAWRENCE RIVER VALLEY. BY THE TIME THE COLD FRONT GETS CLOSER TO PROVIDE THE NECESSARY TRIGGER...INSTABILITY MAY START TO WANE. MID LEVEL LAPSE RATE VALUES REMAIN ELEVATED MAINLY BETWEEN 6.0-6.5 C/KM...BUT NOT SUBSTANTIALLY STEEP. THOUGH MARGINAL AND NEBULOUS...THERE IS ENOUGH OF A THREAT FOR HAIL AND GUSTY WINDS WITHIN ANY TALLER STORMS THAT CAN DEVELOP WITH DEEP LAYER SHEAR BECOMING INCREASINGLY SUFFICIENT FOR STORM ORGANIZATION SHOULD CONVECTION DEVELOP. TIME OF DAY WILL BE THE MOST INHIBITING FACTOR FOR AREAS FROM AROUND THE CAPITAL REGION SOUTH AND EAST...DUE TO THE FRONT APPROACHING WELL AFTER SUNSET...WHICH IS WHY THIS AREA IS NOT HIGHLIGHTED IN A SLIGHT RISK. ALSO...THE COLD FRONT WILL BE WEAKENING AS IS TRACKS EASTWARD DUE TO DOWNSTREAM RIDGING ALONG THE ATLANTIC COAST ON THE WESTERN PERIPHERY OF MARIA...SO CONTINUE TO MAINTAIN ONLY SLIGHT CHANCE POPS FROM THE CAPITAL REGION SOUTHEAST. CHANCES FOR CONVECTION WILL QUICKLY DIMINISH OVERNIGHT AS INSTABILITY DECREASES WITH LOSS OF DAYTIME HEATING AND THE COLD FRONT WEAKENS TO THE POINT IT BECOMES DIFFUSE OVER THE SOUTHEAST PORTION OF THE AREA. && .SHORT TERM /7 AM WEDNESDAY MORNING THROUGH FRIDAY/... AS OF 430 PM...WEDNESDAY SHOULD BE A MAINLY DRY DAY ACROSS THE AREA...AS WEAK HIGH PRESSURE MOVES OVERHEAD. THERE WILL STILL BE A SLIGHT CHANCE FOR AN ISOLATED SHOWER OR TWO ACROSS SOUTHEAST AREAS DUE TO THE DIFFUSE FRONTAL BOUNDARY REMAINING OVER THE AREA COMBINED WITH SOME DAYTIME HEATING. TEMPS WILL BE SEVERAL DEGREES COOLER BUT STILL CLOSE TO NORMAL FROM THE CAPITAL REGION NORTH AND WEST...HOWEVER LOWER 80S WILL BE POSSIBLE AGAIN FROM THE MID HUDSON VALLEY EASTWARD TO LITCHFIELD CT. BY WEDNESDAY NIGHT...A VIGOROUS UPPER LEVEL TROF AND ASSOCIATED COLD FRONT WILL BE DIVING SOUTHEASTWARD ACROSS THE UPPER GREAT LAKES. AND AREA OF RAIN WILL DEVELOP ALONG THE THERMAL BOUNDARY...MOVING INTO AREAS WEST OF THE HUDSON VALLEY LATE WEDNESDAY NIGHT. SOME MODEL DIFFERENCES IN TIMING...WITH THE NAM THE SLOWER OUTLIER COMPARED TO THE GFS/ECMWF/GEM...SO GENERALLY WENT WITH THE FASTER TIMING. RAIN SHOULD OVERSPREAD THE REST OF THE AREA AFTER SUNRISE THURSDAY. THE SYSTEM IS QUITE PROGRESSIVE...AS THE UPPER TROF IS EXPECTED TO REMAIN AN OPEN WAVE...SO RAIN SHOULD END FAIRLY QUICKLY FROM WEST TO EAST DURING THE AFTERNOON OR EARLY EVENING HOURS. DUE TO THE RELATIVELY FAST MOVEMENT OF THE SYSTEM...RAINFALL AMOUNTS SHOULD AVERAGE AROUND ONE QUARTER TO ONE HALF INCH SO NO HYDRO ISSUES ARE ANTICIPATED. MUCH COOLER AIR WILL RUSH IN BEHIND THE COLD FRONT THURSDAY NIGHT INTO FRIDAY MORNING...ALTHOUGH THERE WILL BE A STEADY NORTHWEST BREEZE DUE TO HIGH PRESSURE LOCATED OVER THE WESTERN GREAT LAKES SO NO FROST IS EXPECTED ALTHOUGH TEMPS COULD DROP INTO THE MID 30S ACROSS PORTIONS OF THE WESTERN/SOUTHERN ADIRONDACKS. ELSEWHERE EXPECTING UPPER 30S TO LOWER 40S...MAKING FOR THE COOLEST NIGHT SINCE SPRING. TEMPS WILL REMAIN COOL FOR FRIDAY WITH A NORTHWEST BREEZE CONTINUING...ALTHOUGH WIND SPEEDS WILL DIMINISH AS THE HIGH MOVES INTO WESTERN NEW YORK DURING THE AFTERNOON. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A DEFINITE SWITCH TO A MORE TRANQUIL WEATHER PATTERN WILL BE EVIDENT AS A LARGE DOME OF HIGH PRESSURE DRIFTS EAST ACROSS THE GREAT LAKES AND EVOLVES INTO AN APPALACHIAN RIDGE. POPS INCREASE TO SLIGHT CHANCE FOR THE FIRST TIME ON TUESDAY AS UNCERTAINTY EVOLVES CONCERNING LOW PRESSURE OFF CAPE HATTERAS...AND A SYSTEM EVOLVING OVER THE NORTHERN GREAT LAKES. THE FIRST SIGNS OF FALL WILL BE UPON US...WITH HIGH TEMPERATURES IN ONLY THE 60S SATURDAY...MODERATING SLIGHTLY EACH DAY...TO HIGHS FROM THE MID 60S TO LOWER 70S BY TUESDAY. THE HIGH PEAKS OF THE ADIRONDACKS...GREENS AND CATSKILLS WILL LIKELY EXPERIENCE THEIR FIRST FREEZES FRIDAY NIGHT UNDER MOSTLY CLEAR SKIES AND NEARLY CALM WINDS. LOW TEMPERATURES DOWN INTO EVEN THE MID AND UPPER 20S ARE POSSIBLE THERE. ELSEWHERE...LOWS WILL BE MOSTLY IN THE MID AND UPPER 30S...WITH SOME READINGS HOLDING UP AROUND 40 DEGREES IN THE MID HUDSON VALLEY. THE LOW TEMPERATURE TREND WILL BOUNCE BACK RIGHT AWAY BEGINNING SATURDAY NIGHT...WITH LOWS BY MONDAY NIGHT RANGING FROM THE UPPER 30S IN THE HIGH PEAKS...TO NEAR 50 DEGREES IN THE HUDSON AND MOHAWK VALLEYS. AVERAGE HIGHS AND LOWS FOR ALBANY DURING THE EXTENDED PERIOD ARE IN THE LOWER 70S AND LOWER 50S... RESPECTIVELY. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... VFR CONDITIONS WILL CONTINUE THROUGH THE AFTERNOON FOR THE HUDSON VALLEY TAF SITES AHEAD OF A COLD FRONT. ALTHOUGH THE BEST DYNAMICS LOOK TO STAY MAINLY NORTH AND WEST OF THE REGION...THIS COLD FRONT COULD SET OFF A STRAY SHOWER OR EVEN A T-STORM FOR AREAS FROM KALB NORTHWARD DURING THE EVENING HOURS. ANY ACTIVITY LOOKS BE FAIRLY ISOLD IN COVERAGE AND BRIEF IN DURATION...SO WILL ONLY INCLUDE A VCSH IN THE TAFS AT THIS TIME. THIS COLD FRONT AND ASSOCIATED BAND OF LOW/MID LEVEL CLOUDINESS WILL MOVE THROUGH DURING THE OVERNIGHT HOURS. AT KGFL...THERE IS A CHANCE IT MAY CLEAR OUT ENOUGH BEHIND THE FRONT BEFORE THE NIGHT ENDS OF A PERIOD OF IFR FOG/MIST JUST PRIOR TO SUNRISE THERE. IT LOOKS TO REMAIN CLOUDY ENOUGH AT KALB...AS WELL AS THE WIND STAYING UP ENOUGH...TO PREVENT FOG AT KALB. MEANWHILE...KPOU MAY SEE ENOUGH CLEARING OVERNIGHT FOR SOME MVFR FOG TO DEVELOP AS WELL. AFTER SUNRISE...WESTERLY WINDS BEHIND THE SFC FRONT AND INCREASING SUNSHINE SHOULD MIX OUT THE BOUNDARY LAYER ENOUGH TO DISSIPATE ANY FOG BY 14Z. LOW CLOUDS SHOULD CLEAR OUT AS WELL ALLOWING FOR VFR CONDITIONS FOR WEDNESDAY. OUTLOOK... WED PM...VFR. NO SIG WX. WED NIGHT...VFR-MVFR. CHC -SHRA. THU...MVFR-IFR. RAIN LIKELY FOR A PERIOD DURING THE DAY. FRI-SUN...VFR. NO SIG WX. && .FIRE WEATHER... A COLD FRONT APPROACHING FROM THE GREAT LAKES WILL MOVE SOUTHEASTWARD ACROSS THE REGION TONIGHT...BRINGING ISOLATED TO SCATTERED THUNDERSTORMS. WEAK HIGH PRESSURE WILL CREST OVER THE REGION ON WEDNESDAY...BEFORE A MUCH STRONGER COLD FRONT PUSHES EASTWARD ACROSS NEW YORK AND NEW ENGLAND LATE WEDNESDAY NIGHT INTO THURSDAY. RELATIVE HUMIDITY VALUES WILL INCREASE TO AROUND 90 TO 100 PERCENT TONIGHT...AND DROP TO MINIMUM VALUES OF AROUND 45 TO 55 PERCENT WEDNESDAY AFTERNOON. RH WILL INCREASE TO BETWEEN 85 AND 100 PERCENT WEDNESDAY NIGHT. WINDS TONIGHT WILL INITIALLY BE SOUTH AROUND 5 TO 10 MPH...SHIFTING TO THE WEST OVERNIGHT BEHIND A COLD FRONT THAT WILL MOVE THROUGH THE REGION. WINDS WILL REMAIN WEST AROUND 5 TO 10 MPH ON WEDNESDAY...THEN WILL BECOME LIGHT AND VARIABLE WEDNESDAY NIGHT. && .HYDROLOGY... A COLD FRONT WILL MOVE THROUGH OUR REGION TONIGHT WITH ISOLATED TO SCATTERED THUNDERSTORMS THROUGH THIS EVENING. AREAS NORTH AND WEST OF THE CAPITAL REGION WILL HAVE A BETTER CHANCE OF SOME MEASURABLE RAINFALL. BASIN AVERAGE RAINFALL AMOUNTS ARE EXPECTED TO BE UNDER A QUARTER OF AN INCH...WITH LOCALIZED AMOUNTS OF AROUND ONE HALF TO ONE INCH WITHIN ANY STRONGER CONVECTION. A SECONDARY COLD FRONT WHICH WILL USHER IN A MUCH COOLER AIR MASS WILL BRING A PERIOD OF MAINLY LIGHT STEADY RAIN ON THURSDAY. GENERALLY ONE QUARTER TO ONE HALF INCH OF RAIN IS EXPECTED...WHICH WOULD ONLY RESULT IN SOME MINOR RISES ON RIVERS AND STREAMS. DRY WEATHER IS THEN ANTICIPATED LATE IN THE WEEK THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .CLIMATE... A PUBLIC INFORMATION STATEMENT WAS ISSUED THIS MORNING HIGHLIGHTING THE FACT THAT THE SUMMER OF 2011 WAS THE FOURTH WETTEST ON RECORD FOR ALBANY WITH 18.12 INCHES AND AUGUST 2011 WAS THE SECOND WETTEST ON RECORD. MONTHLY PRECIPITATION DATE BACK TO 1826. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...JPV NEAR TERM...JPV SHORT TERM...JPV LONG TERM...ELH AVIATION...FRUGIS FIRE WEATHER...JPV HYDROLOGY...JPV CLIMATE...IAA
Hazardous weather outlook, Sep 13, 4:50 PM EDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 450 PM EDT TUE SEP 13 2011 NYZ032-033-038>043-050-082>084-141100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SOUTHERN SARATOGA-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON- 450 PM EDT TUE SEP 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN AND SOUTHERN ADIRONDACKS...THE MOHAWK VALLEY...AND THE LAKE GEORGE SARATOGA REGION. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS EVENING...ALONG AND AHEAD OF A COLD FRONT MOVING THROUGH THE REGION. SOME THUNDERSTORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS. INDIVIDUAL THUNDERSTORMS WILL TRACK FROM WEST TO EAST AROUND 30 TO 40 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. CTZ001-013-MAZ001-025-NYZ047>049-051>054-058>061-063>066-VTZ013>015- 141100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 450 PM EDT TUE SEP 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING. THE THUNDERSTORMS ARE NOT LIKELY TO BECOME SEVERE...ALTHOUGH THEY WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND SMALL HAIL. INDIVIDUAL THUNDERSTORMS WILL TRACK FROM WEST TO EAST AROUND 30 TO 40 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 7:17 PM EDT | Tornado Warning | ALY | Hamilton, Herkimer | 33 min |
Nearby
Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.